# SDR GUUA93532120808A

- Difficulty date: December 8, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 26,907 hours, 32,347 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hand Pump
- Part number: 1013880073
- Part serial: 1977
- Condition: Bypassing
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH SELECTED LANDING GEAR DOWN, NO GEAR INDICATION. RETURNED TO DEPARTURE AIRPORT,  MANUALLY PUMPED LANDING GEAR DOWN GOT TWO GREEN MAIN GEAR LOCKED ANNUNCIATOR. NO NOSE GEAR ILLUMINATED ON LANDING SHUTDOWN AND FEATHERED BOTH ENGINES. TROUBLESHOT LANDING GEAR SYS AND FOUND EMERGENCY EXTENSION HAND PUMP TO NOT BUILD PRESSURE. REPLACED HAND PUMP ASSY. LANDING GEAR OPS CHECK GOOD.
